A model for ferromagnetic martensites

Sreekala, S. ; Ananthakrishna, G. (2006) A model for ferromagnetic martensites Scripta Materialia, 54 (10). pp. 1809-1814. ISSN 1359-6462

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1016/j.scriptamat.2006.01.031


We extend a recently introduced two-dimensional square-to-rectangle model for martensite by coupling the deviatoric strain to a four state spin variable to study magnetization and changes in the direction of magnetic order across the twins and austenite-martensite phase. One major finding is that magnetic disorder in one phase can induce magnetic disorder in the already ordered complementary phase.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Ferromagnetic Martensite; Compatibility Condition; Magnetic Anisotropy
ID Code:91325
Deposited On:18 May 2012 07:28
Last Modified:18 May 2012 07:28

Repository Staff Only: item control page